A 56-year-old male asked:
Disclaimer

on remicade (infliximab) for uc. max dose every 5 weeks.disease flareup after 3 weeks since infusion.gi advises switch over to humira. any recommendations?

1 doctor answer
Dr. Ronald Krauser
52 years experience Rheumatology
Reasonable: Switching to another tnf agent may lead to better disease control so it is worth a try. It is not, however, certain that the switch will provide additional benefit.
Answered on Mar 25, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 56-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: Why the switch from Remicade (infliximab) to humira? Are you having any symptoms at present? The answers to these questions determine if colonoscopy i ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Jack Mutnick
17 years experience Allergy and Immunology
Ulcerative Colitis: By visiting a gastroenterology clinic that you feel takes excellent care of your UC, keeps you informed of any changes needed, makes you feel like you ... Read More
A 55-year-old male asked:
Dr. Jeffrey Crespin
28 years experience Gastroenterology
Probably not: Most of the side effects of Remicade (infliximab) are felt during the 2-3 hour infusion. More likely you are tired because you are anemic. The nausea ... Read More
3
3 thanks
A 55-year-old male asked:
Dr. John Goldman
55 years experience Rheumatology
Both possibilities: Certainly chronic disease can cause perirectal abscess. We also know the Remicade (infliximab) increases risk for infection. Without knowing everythin ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month